Mathematische Nachrichten

Cover image for Vol. 284 Issue 7

May 2011

Volume 284, Issue 7

Pages 815–931

  1. Cover Picture

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editor's Choice
    6. Original Paper
    7. Erratum
    1. Cover Picture

      Article first published online: 27 APR 2011 | DOI: 10.1002/mana.201190013

  2. Issue Information

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editor's Choice
    6. Original Paper
    7. Erratum
    1. Issue Information

      Article first published online: 27 APR 2011 | DOI: 10.1002/mana.201190014

  3. Contents

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editor's Choice
    6. Original Paper
    7. Erratum
    1. Contents: (Math. Nachr. 7/2011) (pages 815–817)

      Article first published online: 27 APR 2011 | DOI: 10.1002/mana.201190015

  4. Editor's Choice

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editor's Choice
    6. Original Paper
    7. Erratum
  5. Original Paper

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editor's Choice
    6. Original Paper
    7. Erratum
    1. Unitary extensions of partial isometries (pages 844–855)

      Nieves Amoretti and Marisela Domínguez

      Article first published online: 12 APR 2011 | DOI: 10.1002/mana.200810211

    2. On some generalizations of Gevrey classes (pages 856–874)

      Daniela Calvo and María del Carmen Gómez-Collado

      Article first published online: 6 APR 2011 | DOI: 10.1002/mana.200910840

    3. Second order nonlocal boundary value problems at resonance (pages 875–884)

      Daniel Franco, Gennaro Infante and Mirosława Zima

      Article first published online: 14 APR 2011 | DOI: 10.1002/mana.200810841

    4. Function theory in real Hardy spaces (pages 920–930)

      Mrinal Raghupathi and Dinesh Singh

      Article first published online: 18 APR 2011 | DOI: 10.1002/mana.200810111

  6. Erratum

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editor's Choice
    6. Original Paper
    7. Erratum
    1. You have free access to this content
      Multiple solutions of semilinear degenerate elliptic boundary value problems (page 931)

      Kazuaki Taira

      Article first published online: 12 APR 2011 | DOI: 10.1002/mana.201110501

      This article corrects:

      Multiple solutions of semilinear degenerate elliptic boundary value problems1

      Vol. 284, Issue 1, 105–123, Article first published online: 22 DEC 2010

SEARCH

SEARCH BY CITATION